Rebeccagrace (rebeccagrace) wrote in vaginapagina,
Rebeccagrace
rebeccagrace
vaginapagina

Extremely heavy period

Hi Vpers,

You have all been so helpful to me in the past that I have another question for you. Last month, I had an extremely long cycle with insane amounts of spotting and very little actual bleeding, so my doctor put me on ten days of provera. Now, I've been on this before, several times, and had a normal period after I stopped, even if I hadn't had one in ages. So this time I took the provera, and started the withdrawal bleed about three days after stopping the medicine...but it's been four days and the bleeding is so heavy! I'm soaking through pads and tampons, my sea sponge, everything! Last night, over the course of a couple hours I soaked through four pads and two pairs of pants. I had to send my husband home to bring me more pads and another pair of pants. I'm also cramping pretty badly. Not debilitating or anything, but significant. So, I guess my question is, is this normal for a period after provera? My long cycle was about 45-50 days when I started the provera. I know ya'll aren't doctors, but I am getting concerned and wondering if I should at least call the on-call doctor at my doctor's office? Thank you so much for any advice you can offer.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments